# SDR TRAX200800918

- Difficulty date: July 17, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM FRONT CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED 2ND FROM FRONT CABIN CEILING EMERGENCY FLOOD LIGHT BULB.  OPS CHECK GOOD.  SDR CLOSED.  (A)
